# SDR AALA20131107001

- Difficulty date: November 6, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 72,279 hours, 38,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER TAIL SLIDE INOPERATIVE.  REPLACED THE EMERGENCY LIGHT BATTERY PACK FOR TAIL COMPARTMENT EMERGENCY LIGHTS OVER SLIDE.  OPERATIONS CHECKED NORMAL.
